# SDR CA101020003

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 302270402
- Condition: Failed
- Location: Nlg
- Part time: 328 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT IN CRUISE CAS SYS PRODUCED "WOW FAIL" CAUTION AND "A PROX SYS FAULT" ADVISORY.  ACFT CONTINUED TO DESTINATION.  DURING THE APPROACH AT LANDING GEAR DEPLOYMENT, ALL LANDING GEAR INDICATED DOWN AND LOCKED.  CREW CHECKED QRH AND WAS NOT SURE AS TO THE AVAILABILITY OF NOSE WHEEL STEERING AFTER LANDING. CREW ADVISED ATC AND WAS DIRECTED TO LAND ON ANOTHER RUNWAY.   THE ACFT LANDED WITHOUT INCIDENT AND ONCE SAFELY ON THE GROUND THE ACFT STEERING WAS VERIFIED AS OPERATIONAL AND THE ACFT TAXIED TO THE RAMP.
